# SDR FDEA201001270279

- Difficulty date: January 27, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 61,818 hours, 10,960 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: AYG70505507
- Part serial: RON102
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL EXTENDED LANDING GEAR HANDLE, GOT 4 RED LIGHTS NO OUTSIDE NOISES ASSOCIATED WITH NORMAL EXTENSION,  RETRACTED GEAR HANDLE UNTIL ALL LIGHTS EXTINGUISHED.  ON SECOND ATTEMPT HAD NORMAL GEAR EXTENSION.  R & R LANDING GEAR SELECTOR VALVE IAW REF TO MM 32-31-20-4  FOR  PERCAUTIONARY.  REQUIRES LEAK AND OPS CHECK  ACFT CURRENTLY IN HANGAR WITH ACFT JACKS  IN POSITION.  LOWERED ACFT MM 07-11-00-2 SERVICED CTR GEAR STRUT IAW MM 32-15-01-3, OK FOR SERVICE.
